# SDR USAA2009092492619

- Difficulty date: August 19, 2009
- Submitted: September 24, 2009
- Operation: Air carrier
- Aircraft: N316AW
- Make and model: Boeing 737-3S3
- Aircraft serial: 23713
- Aircraft time: 70,510 hours, 43,450 cycles
- System (JASC): 5315 · Fuselage Main, Floor Beam
- Part: Floorbeam
- Part number: 654681143
- Condition: Corroded
- Location: Bs 986
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SAL - C23 - MAJOR REPAIR - LEVEL 2 GALVANIC CORROSION ON FLOORBEAM AT BS 986.5 BETWEEN LBL 44 TO RBL 33.  REPAIRED FLOORBEAM AT BS 986.5 BETWEEN LBL 44 TO RBL 33 IAW EA 132609.
